# SDR SWAA2020032332954

- Difficulty date: March 19, 2020
- Submitted: March 23, 2020
- Operation: Air carrier
- Aircraft: N7746C
- Make and model: Boeing 737-7BD
- Aircraft serial: 33934
- Aircraft time: 43,286 hours, 22,381 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT BATTERY PACK M1670 WILL NOT CHARGE / REMOVED; INSTALLED SEVICEABLE BATTERY PACK M1670 S/N - 14108. IAW AMM 33-51-06-960-805 STEP 4D(1-4) PERFORMED OPS CHECK OPS CHECK GOOD IAW AMM 33-51-06-960-805 STEP 4D(5)
